Functional Analysis and Its Applications

, Volume 24, Issue 4, pp 286–296

Galois groups, Stokes operators and a theorem of Ramis

  • Yu. S. Il'yashenko
  • A. G. Khovanskii
Article

DOI: 10.1007/BF01077333

Cite this article as:
Il'yashenko, Y.S. & Khovanskii, A.G. Funct Anal Its Appl (1990) 24: 286. doi:10.1007/BF01077333

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • Yu. S. Il'yashenko
  • A. G. Khovanskii

There are no affiliations available

Personalised recommendations